The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1997, volume: 175, number: 1-3

  1. J. Alpin, R. Mubarakzianow
    The bases of weighted graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:1-11 [Journal]
  2. Richard P. Anstee, Attila Sali
    Sperner families of bounded VC-dimension. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:13-21 [Journal]
  3. Jonathan Berenbom, Joe Fendel, George T. Gilbert, Rhonda L. Hatcher
    Sliding piece puzzles with oriented tiles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:23-33 [Journal]
  4. David M. Berman, A. J. Radcliffe, Alex D. Scott, Hong Wang, Larry Wargo
    All trees contain a large induced subgraph having all degrees 1 (mod k). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:35-40 [Journal]
  5. Philippe Biane
    Some properties of crossings and partitions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:41-53 [Journal]
  6. Miklós Bóna
    Permutations avoiding certain patterns: The case of length 4 and some generalizations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:55-67 [Journal]
  7. Wende Chen, Torleiv Kløve
    Disjoint sets of distinct sum sets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:69-77 [Journal]
  8. Nam-Po Chiang, Hung-Lin Fu
    On upper bounds for the pseudo-achromatic index. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:79-86 [Journal]
  9. Toshiki Endo
    The pagenumber of toroidal graphs is at most seven. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:87-96 [Journal]
  10. Paul Erdös, Peter C. Fishburn
    Distinct distances in finite planar sets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:97-132 [Journal]
  11. J. Mark Ettinger
    Finitely presented partially ordered abelian groups. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:133-141 [Journal]
  12. Robert Gardner, Biagio Micale, Mario Pennisi, Rebecca Zijlstra
    Cyclic and rotational hybrid triple systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:143-161 [Journal]
  13. Maria Angela C. M. Gurgel, Yoshiko Wakabayashi
    Adjacency of vertices of the complete pre-order polytope. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:163-172 [Journal]
  14. Torleiv Kløve
    On codes satisfying the double chain condition. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:173-195 [Journal]
  15. Boyu Li, E. C. Milner
    The ANTI-order and the fixed point property for caccc posets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:197-209 [Journal]
  16. Alejandro Petrovich
    Equations in the theory of Q-distributive lattices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:211-219 [Journal]
  17. Jorge L. Ramírez Alfonsín
    The spread of Kn. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:221-229 [Journal]
  18. Alex D. Scott
    Reconstructing sequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:231-238 [Journal]
  19. Honghui Wan
    On nearly self-conjugate partitions of a finite set. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:239-247 [Journal]
  20. Noga Alon
    Packings with large minimum kissing numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:249-251 [Journal]
  21. Béla Bollobás, Norbert Hegyvári, Guoping Jin
    On a problem of Erdös and Graham. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:253-257 [Journal]
  22. Vladimir Cepulic
    The unique symmetric block design (61, 16, 4) admitting an automorphism of order 15 operating standardly. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:259-263 [Journal]
  23. Daniel Isaksen, David Petrie Moulton
    Randomly planar graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:265-269 [Journal]
  24. Paul Li
    Sequencing the dihedral groups D4k. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:271-276 [Journal]
  25. Xiaohui Lin, Minghua Zhu, Zhengguo Yu, Chengxue Zhang, Yuansheng Yang
    On distinct distance sets in a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:277-282 [Journal]
  26. P. S. Nair
    Construction of self-complementary graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:283-287 [Journal]
  27. Alex D. Scott
    On graph decompositions modulo k. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:289-291 [Journal]
  28. Xiang-Ying Su
    Some generalizations of Menger's theorem concerning arc-connected digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:175, n:1-3, pp:293-296 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002